MAUDE Adverse Event Report: SYNTHES GMBH EXTRACTION BOLT FOR 3.5MM & 4.0MM SCREWS; EXTRACTOR

SYNTHES GMBH EXTRACTION BOLT FOR 3.5MM & 4.0MM SCREWS; EXTRACTOR
Model Number 309.039
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Synthes screw removal set used during the case.The instrument broke apart inside the patient during use.Pieces of the instrument were successfully retrieved.No known harm at this time.

Brand Name
EXTRACTION BOLT FOR 3.5MM & 4.0MM SCREWS
Common Device Name
EXTRACTOR
Manufacturer (Section D)
SYNTHES GMBH
1302 wrights lane e
west chester PA 19380
MDR Report Key20705824
Report Number20705824
Device Sequence Number9903347
Product Code HWB
UDI-Device Identifier07611819056503
UDI-Public(01)07611819056503(10)56P6096
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/28/2024
Report Date (Section F) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number309.039
Device Catalogue Number309039
Device Lot Number56P6096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexUnknown
Date Report Sent to FDA10/28/2024